Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Squeezing in heart, heaviness in chest, loss of breath, normal EKG and ECG, symptoms recurring after getting off metoprolol tatrate. Suggestion?

I have a sensation of squeezing or pinching in my heart on the left side of my chest as well as a heaviness in that area. I also have spurts of heart pounding and feeling out of breath. I have had an ekg and echo cardiogram as well as a chest xray which ALL came back NORMAL. I was put on metoprolol tartrate for the symptoms but recently came off the 25 mg pill which I was taking once per day (gradually over 1 week). What is going on here??? If it is not a heart thing what is it?? Thanks!!
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

HOLTER (24 to 48 hour ambulatory monitoring) / TMT (Treadmill exercise ECG) / LABORATORY work-up – may all be necessary for further assessment and assistance. You may even need Electro Physiological Studies (EPS)
Anxiety / Hormones like thyroid or adrenaline may all have a role
You have not stated your personal habits, family history, or co-morbidities, even age or gender...which could influence the diagnosis and outcome...
The treating doctor may suggest them depending on need, based on his assessment of the situation.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Mon, 17 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor